# SDR SWAA2020042043179

- Difficulty date: April 19, 2020
- Submitted: April 20, 2020
- Operation: Air carrier
- Aircraft: N279WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32532
- Aircraft time: 44,955 hours, 26,937 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Position
- Location: R2 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SVC DOOR ESCAPE SLIDE NEEDS REPOSITIONED. / REPOSITIONED AFT SVC DOOR ESCAPE SLIDE PER MT 725-61-05.
